# SDR 08FDEA00345

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 39,077 hours, 23,276 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Lt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB NR 25 FOUND TO BE CRACKED.  REPLACE DAMAGED RIB.
